MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/1759-7714.15250

Медицинская библиотека · Thoracic cancer · 2024

Adenovirus pneumonia mimicking osimertinib-induced pneumonitis in a patient with advanced NSCLC with EGFR mutation: A case report.

Imai Toru, Yoshida Tatsuya, Ohe Yuichiro

Клинический случайСтатьяПеревод в очереди

Аннотация

Drug-related pneumonitis (DRP) caused by epidermal growth factor receptor (EGFR)-tyrosine kinase inhibitors (TKIs) is a fatal adverse event in patients with EGFR-mutant non-small cell lung cancer (NSCLC). The diagnosis of DRP is based on radiological findings, the temporal association of presentation with the initiation of a systemic therapeutic agent, and the exclusion of other likely causes. Here we report a case in which severe adenoviral pneumonia mimicking DRP occurred during treatment with osimertinib, and osimertinib was successfully resumed after recovery from adenoviral pneumonia.

Для цитирования: Imai Toru, Yoshida Tatsuya, Ohe Yuichiro. Adenovirus pneumonia mimicking osimertinib-induced pneumonitis in a patient with advanced NSCLC with EGFR mutation: A case report.. Thoracic cancer. 2024. DOI: 10.1111/1759-7714.15250.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.